# SDR CALA2024072602112

- Difficulty date: July 19, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N37462
- Make and model: Boeing 737924ER
- Aircraft serial: 37207
- Aircraft time: 36,347 hours, 13,156 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A61101
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-52-3-0727) L1 DOOR, FRAME, FORWARD EDGE, UPPER AND LOWER C ORNERS ARE GOUGED. TRANSCRIBED FROM HAECO NR 9288604.
